EconPapers    
Economics at your fingertips  
 

Bayesian regularized quantile structural equation models

Xiang-Nan Feng, Yifan Wang, Bin Lu and Xin-Yuan Song

Journal of Multivariate Analysis, 2017, vol. 154, issue C, 234-248

Abstract: Latent variables that should be examined using multiple observed variables are common in substantive research. The structural equation model (SEM) is widely recognized as the most important statistical tool for assessing interrelationships among latent variables. As a recent advancement, Bayesian quantile SEM provides a comprehensive assessment of the conditional quantile of the response latent variables given the explanatory covariates and latent variables. In this study, we develop Bayesian least absolute shrinkage and selection operator (Lasso) and Bayesian adaptive Lasso procedures to conduct simultaneous estimation and variable selection in the context of quantile SEM. We propose the use of the Markov chain Monte Carlo method to conduct Bayesian inference. Various features, including the finite sample performance of the proposed procedures, are validated through simulation studies. The proposed method is applied to investigate the determinants of the capital structure of Chinese-listed companies.

Keywords: Bayesian Lasso; Markov chain Monte Carlo methods; Quantile regression; Structural equation model (search for similar items in EconPapers)
Date: 2017
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047259X16301324
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:154:y:2017:i:c:p:234-248

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-09-29
Handle: RePEc:eee:jmvana:v:154:y:2017:i:c:p:234-248